Vagus nerve with blood pressure drop and adrenaline rush
For over ten years my daughter and her son have been working with doctors to discover the source of his petite-mall seizures. Last night on television a young man was afflicted by a condition that caused him to faint. As they described the condition it strongly correlated to my grandson.
Basically, they were injecting him with isaprotelno (spelled phonetically
It sounds like vagal syncope. Occassionally syncope can be confused with petit mal seizure since vagal syncope is sudden, with profuse sweating (the adrenergic response). Since I am not a physician, I base on scientific reading in the field. Thus, what you describe abot the show where the doctor injects isopreterenol, a beta adrenergic agent, makes some sense to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.